# SDR IXXA9700110

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LONGERON 32 RIGHT WAS FOUND CRACKED AT FUSELAGE STATION 345.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A LONGERON FILLER AND SPLICE FITTING IN ACCORDANCE WITH DER APPROVED DRAWING 853-218-97 AND ENGINEERING ORDER 53-DC8-728 AND 53-DC8-744.
